MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE S-8 LEAD KIT, 60CM LENGTH; SCS LEAD

ABBOTT MEDICAL LAMITRODE S-8 LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3286
Medical Device Problem Codes High impedance (1291); Impedance Problem (2950)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388)
Date of Event 01/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that the patient experienced ineffective therapy.Reprogramming has been unable to resolve the issue.Diagnostic testing revealed multiple impedance issues on both leads.As a result, surgical intervention may occurred on a later date.
 
Event or Problem Description
Additional information indicates that patients leads had high impedances.Surgical intervention was undertaken on (b)(6) 2025 wherein leads were explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
Correction e1- initial reporter.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
LAMITRODE S-8 LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21425650
Report Number1627487-2025-00820
Device Sequence Number15501116
Product Code LGW
UDI-Device Identifier05414734406291
UDI-Public(01)05414734406291(10)4265340(17)150928
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2015
Device Model Number3286
Device Catalogue Number3286
Device Lot Number4265340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer02/24/2025
03/18/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date03/14/2025
03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR X2; SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight77 KG